Sinus pill identification by imprinted code,color and shape

What about Sinus and what is Sinus used for?

Sinus is a medication used for treating hay fever; sinusitis

Like any other medication,Sinus also has side effects which are known to us or not be reported until now. If you have serious side effects such as the following: fast or pounding heartbeats. confusion, hallucinations, unusual thoughts or behavior. You should stop taking this medicine and consult with your doctor.

Please be noted: In U.S. all the medications including OTC and prescription are proved by FDA,which should be required to have a unique imprint.If you are using a drug without any imprints,then there are several reasons for this case.Firstly,it maybe a new medication which is not approved by FDA until now.Secondly,it may also be a vitamin or any other supplement,even,it will be an illegal drug.Lastly,other foreign medications are not required.So in any of above case,you’d better check with your doctor before using this pill. Now according to Sinus,due to a variety of factors such as brands,manufacturers,drug dosage and others,the pill could be imprinted with 44 382 TYLENOL A/S TYLENOL Sinus NT A/S ADVIL COLD&amp SINUS TYLENOL Allergy Sinus CTS TYLENOL Advil A/S Advil C & S DRISTAN SINUS or other codes,check out this information as below:


This Blue Round pill with imprinted 44 382 is Sudogest sinus allergy Chlorpheniramine 4 mg / Pseudoephedrine 60 mg from pill identification system,it is a(an) Rx and/or OTC medication and the strength of Sudogest sinus allergy Chlorpheniramine 4 mg / Pseudoephedrine 60 mg is Chlorpheniramine 4 mg / Pseudoephedrine 60 mg.

This Green / Yellow Round pill with imprinted TYLENOL A/S is Tylenol allergy sinus 500 mg / 2 mg / 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Tylenol allergy sinus 500 mg / 2 mg / 30 mg is 500 mg / 2 mg / 30 mg.

This Green Capsule-shape pill with imprinted TYLENOL Sinus NT is Tylenol sinus maximum strength 500 mg / 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Tylenol sinus maximum strength 500 mg / 30 mg is 500 mg / 30 mg.

This Green Round pill with imprinted A/S is Comtrex allergy-sinus from pill identification system,it is a(an) Over the counter medication and the strength of Comtrex allergy-sinus is .

This Brown Elliptical / Oval pill with imprinted ADVIL COLD&amp SINUS is Advil cold & sinus 200 mg / 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Advil cold & sinus 200 mg / 30 mg is 200 mg / 30 mg.

This Yellow Elliptical / Oval pill with imprinted TYLENOL Allergy Sinus is Tylenol allergy sinus 500 mg / 2 mg / 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Tylenol allergy sinus 500 mg / 2 mg / 30 mg is 500 mg / 2 mg / 30 mg.

This Pink Round pill with imprinted CTS TYLENOL is Tylenol sinus children’s 80 mg / 7.5 mg from pill identification system,it is a(an) Over the counter medication and the strength of Tylenol sinus children’s 80 mg / 7.5 mg is 80 mg / 7.5 mg.

This Orange Elliptical / Oval pill with imprinted Advil A/S is Advil allergy sinus chlorpheniramine maleate 2 mg / ibuprofen 200 mg / pseudoephedrine 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Advil allergy sinus chlorpheniramine maleate 2 mg / ibuprofen 200 mg / pseudoephedrine 30 mg is chlorpheniramine maleate 2 mg / ibuprofen 200 mg / pseudoephedrine 30 mg.

This Orange Elliptical / Oval pill with imprinted Advil C & S is Advil cold sinus ibuprofen 200 mg / pseudoephedrine 30 mg from pill identification system,it is a(an) Over the counter medication and the strength of Advil cold sinus ibuprofen 200 mg / pseudoephedrine 30 mg is ibuprofen 200 mg / pseudoephedrine 30 mg.

This White Elliptical / Oval pill with imprinted DRISTAN SINUS is Dristan sinus 200 MG-30 MG from pill identification system,it is a(an) Over the counter medication and the strength of Dristan sinus 200 MG-30 MG is 200 MG-30 MG.

The list of pills maybe not a whole list,share your knowledge about Sinus including side effects,interactions and etc,write it down and it will be appreciated very much.

Contributor by on April 22nd, 2013

Member Reply


=5+1(Validation)